Duality for nonsmooth mathematical programming problems with equilibrium constraints

Sy Ming Guu*, Shashi Kant Mishra, Yogendra Pandey

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

14 Scopus citations

Abstract

In this paper, we consider the mathematical programs with equilibrium constraints (MPECs) in Banach space. The objective function and functions in the constraint part are assumed to be lower semicontinuous. We study the Wolfe-type dual problem for the MPEC under the convexity assumption. A Mond-Weir-type dual problem is also formulated and studied for the MPEC under convexity and generalized convexity assumptions. Conditions for weak duality theorems are given to relate the MPEC and two dual programs in Banach space, respectively. Also conditions for strong duality theorems are established in an Asplund space.

Original languageEnglish
Article number28
Pages (from-to)1-15
Number of pages15
JournalJournal of Inequalities and Applications
Volume2016
Issue number1
DOIs
StatePublished - 01 12 2016

Bibliographical note

Publisher Copyright:
© 2016, Guu et al.

Keywords

  • Mond-Weir dual
  • Wolfe-type dual
  • convexity
  • mathematical programming problems with equilibrium constraints
  • nonsmooth analysis

Fingerprint

Dive into the research topics of 'Duality for nonsmooth mathematical programming problems with equilibrium constraints'. Together they form a unique fingerprint.

Cite this